# SDR 0104609853

- Difficulty date: November 28, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 62,695 hours, 65,308 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Separated
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

WHILE EN ROUTE AT 33,000 FT WITH CABIN PRESSURIZATION OPERATING IN MANUAL MODE, THE CREW HAD DIFFICULTIES MAINTAINING CABIN ALTITUDE WITHOUT OPERATING THE LEFT PACK AT FULL HOT.  THE PACK'S OVERTEMP PROTECTION TRIPPED AND CREW LOST CONTROL OF PRESSURIZATION.  THE CABIN CLIMBED TO 10,000 FT.  PERFORMED COM PROCEDURE AND THE CREW MADE AN EMERGENCY DESCENT TO 10,000 FT.  FLIGHT DIVERTED TO MEM AND LANDED SAFELY.  MAINTENANCE FOUND A 4 INCH DUCT ON THE FORWARD SIDE OF THE ACM AND 1.25 INCH DUCT ON THE AFT SIDE OF THE ACM SEPARATED.  RE-ATTACHED THE DUCTS, REPLACED THE CLAMPS, AND RETURNED THE AIRCRAFT TO SERVICE.
